EMAIL THIS PAGE TO A FRIEND

Respiration; international review of thoracic diseases

Imidapril-induced eosinophilic pleurisy. Case report and review of the literature.


PMID 16088288

Abstract

We describe an unusual case of a patient with eosinophilic pleurisy associated with long-term administration of imidapril, an angiotensin-converting enzyme inhibitor (ACEI). An 81-year-old woman who had been given imidapril for the treatment of essential hypertension was admitted to our hospital for investigation of persistent low-grade fever, dry cough and difficulty in breathing. Left-sided eosinophilic pleurisy was diagnosed based on eosinophilic pleural effusion and peripheral eosinophilia. Soon after administration of imidapril was discontinued, her clinical symptoms subsided, and there was improvement in both diagnostic imaging and laboratory findings. So far, to our knowledge, this is the first reported case in which ACEI induced eosinophilic pleurisy.

Related Materials

Product #

Image

Description

Molecular Formula

Add to Cart

SML0148
Imidapril hydrochloride, ≥98% (HPLC)
C20H27N3O6 · HCl